IJSER Home >> Journal >> IJSER
International Journal of Scientific and Engineering Research
ISSN Online 2229-5518
ISSN Print: 2229-5518 10    
Website: http://www.ijser.org
scirp IJSER >> Volume 2, Issue 10, October 2011 Edition
On subgroups of a finite p-groups
Full Text(PDF, 3000)  PP.  
Author(s)
A. D. Akinola
KEYWORDS
p-groups
ABSTRACT
In this paper we proved some theorems on normal subgroups, on-normal subgroup, minimal nonmetacyclic and maximal class of a p-group G
References
[1] Y. Berkovich, On Abelian subgroups of p-groups,J. of Algebra 199,262-280 (1998).

[2] Z.Janko,Elements of order at most 4 in finite 2-group, J. Group theory 8 (2005),683-686

[3] Z. Janko,On finite nonabelian 2-groups all of whose minimal nonabelian subgroups are of exponent 4, J. Algebra 315 (2007) 801-808

[4] Y. Berkovich, Finite p-groups with few minimal nonabelian subgroups, J.Algebra 297 (2006) 62-100.

[5] Y. Berkovich, On subgroups of finite pgroups, J. Algebra 224,(2000),198- 240.

[6] Y. Berkovich, On subgroups and Epimorphic images of finite p- Groups ,J. Algebra 248 (2002),472-553.

[7] P.Hall, A contribution to the theory of groups of prime power order, Proc. London Math. Soc. (2) 36, (1933),29-95.

[8] Y.Berkovich, Groups with a cyclic subgroups of index p,frattini subgroups, pre-print.

Untitled Page